# SDR SWAA101224

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 36,724 hours, 21,245 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: BAC1508
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX SHEAR FITTING CRACKED AT BS 540, LBL 7.  REMOVED AND REPLACED FITTING PER SRM.
